MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888520
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The system was investigated on-site by our field service engineer.It was confirmed that one of the two vaporizer connection seals in slot two had fallen off.A new vaporizer connection seal was mounted in the vaporizer slot two.The system was thereafter successfully tested including locking and unlocking of the vaporizer several times.The system was released for clinical use.The evaluation of the received device logs shows that all the system checkouts and leakage tests covered by the test logs have been successfully performed.At the last startup of the system no system checkout or leakage test was performed.Our conclusion is that the vaporizer connection seal had fallen off, but the cause of why the vaporizer connection seal fell off has not been possible to determine in this investigation.
 
Event or Problem Description
Manufacturer's reference #: (b)(4).
 
Event or Problem Description
It was reported that one of the vaporizer connection seal on the anesthesia system fell of during the daily routine check.There was no patient involvement.Manufacturer's reference #: (b)(4).

Brand Name
FLOW-I C20 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key22540040
Report Number8010042-2025-0001126
Device Sequence Number8028727
Product Code BSZ
UDI-Device Identifier07325710010617
UDI-Public(01)07325710010617(11)241121
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown